Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Itchy palms and feet

I have had itchy soles and palms for the last couple weeks. Advil seems to help since it is an inflammatory. The lymph nodes on the back of my head were sore about 2-3 weeks ago and I went to the doctor for that. No visible marks but itchy from the inside out.
Tue, 26 Apr 2011
Report Abuse
Question is related to
Drug/Medication
Medical Topics
ENT Specialist 's  Response
Hi Christine,

Welcome to HealthcareMagic Forum,
Get the liver enzymes checked, sometimes whenever there is derangement of the liver enzymes you can be having this itching in the limbs.
Take care

Regards
Dr. Naveen Kumar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have just gotten over a good case of noro virus and have noticed the past two days that the palms of my hands and soles of my feet are itching horribly - is this something left over from the weekend bout with the virus or do i need to go get them checked - no bumps or rash - just a horrible itchyness then when i itch it the skin turns beet red and feels like it is on fire

doctor1 MD

Hi! I have been having problems with my skin over the last few weeks. The palms of my hands have ichie ans flaking on the inner soles of my feet. Also I have a small rasn my arms, along with a few itchy spots on my legs. Any Ideas?? a small rash

doctor1 MD

I had and abdominal ultrasound about 2 months ago. My doctor called saying they had found a spot on my pancreas and they wanted to schedule and MRI. A few days later she called saying that she and the radiologist felt that this was just a cyst and didn t see any reason to do the MRI and suggested a follow up in 3-6 months. I have noticed that my stools have this foul odor that I ve not had before and they are soft and dark. I also have been experiencing itchy skin and also palms and feet. The itching isn t all of the time. There isn t any yellowish color to my skin or eyes. I don t know if I should be concerned or not.

Recent questions on  Liver

doctor1 MD

62 yr old man diagnosed with abdominal wall ulcer, gastric ulcer,internal bleeding, and cirrhosis of the liver having symptom changes including brown milky extremely strong foul smelling urine. also absolutely no appetite or desire for fluids, accompanied by dry mouth with sticky white substance. slurred speech, decrease in energy, difficulty with breathing even with spariva, ventolin, and advair, and sleep apnea machine. physically looks drained, constantly falling asleep. would you recommend immediate reassessment by a physician?

doctor1 MD

I had 31/2 lobes of my liver removed on July 1, 2013 and a new bile duct made. I do not have cancer. About every 3 weeks I have a very painful bowl movement. I break out in a sweat and am very weak and feel wiped out. I does not seem to be related to what food I have had. I have had these painful B.M every two or three months since the surgery in july When I told my surgren about it he didn t have any help.

doctor1 MD

l have a discomfort quivering intermittent felling like spasms, no pain right about the liver gallblater area. It feels muscular but twitches by itself for several days now. l put my hand over it l can feel it twitch. thought it maybe my back l have alot of thorasic issues, gas ?

doctor1 MD

i have nash liver des and hep c i have a red rash below my belly button on right side my billy rubbins are up i can tell from urn color probley 1800 or better i be here be for try to get obama care still waiting but hurtin on right side and rash is burning itching

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...